# SDR SIMA20131212004

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 23,969 hours, 20,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT MAIN CABIN DOOR IS VERY HARD TO OPEN.  CLEANED & LUBRICATED MAIN DOOR, FOUND NO PROBLEMS AT THIS TIME IAW AMM 52-10-01.
